# SDR USAABB96041

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100251
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - THREE EXIT IDENTIFIERS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EXIT IDENTIFIERS.  (X)
